# SDR DL733011754

- Difficulty date: November 3, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 44,058 hours, 30,925 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CLIMBING THRU 4000 FT FWD CARGO LIGHT ILLUMINATED.  RETURNED FOR LANDING.  MAINTENANCE CONFIRMED DOOR CLOSED AND LOCKED.  CLEANED FWD SENSOR OF FOREIGN SUBSTANCE, OP CHECKS GOOD.
